Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 18 found articles
 
 
  Large Deviations for Sums of Independent Heavy-Tailed Random Variables
 
 
Title: Large Deviations for Sums of Independent Heavy-Tailed Random Variables
Author: Skučaitė, A.
Appeared in: Lithuanian mathematical journal
Paging: Volume 44 (2004) nr. 2 pages 198-208
Year: 2004
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands